MAUDE Adverse Event Report: ARTHREX, INC. LABRALTAPE, WHITE/BLACK 1.5MM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. LABRALTAPE, WHITE/BLACK 1.5MM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number LABRALTAPE, WHITE/BLACK 1.5MM
Health Effect - Clinical Code Discomfort (2330)
Date of Event 01/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was requested/is expected but has not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a patient underwent a scapholunary ligament reconstruction on (b)(6) 2017 due to a scapholunous dissociation.The surgery was performed with an arthrex reconstruction set (internal brace) augmented with ecrl tendon strips, transfixation with k-wire.The patient had good joint cartilage conditions at this time.After the first surgery, the patient suffered from persistent discomfort and renewed dissociation as well as the development of large lysis zones in the area of the screw anchorage of the ligament reconstruction.In a ct performed on the patient, only a radioulnar partially intact joint space was visible.The doctor decided to perform a revision surgery on the (b)(6) 2019.When the anchors were removed, one was broken and the other was loose, causing them to grind and damage the cartilage in the radiocarpal joint.The tape showed itself prominently in the joint.

Brand Name
LABRALTAPE, WHITE/BLACK 1.5MM
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8381703
Report Number1220246-2019-00924
Device Sequence Number1253745
Product Code GAT
UDI-Device Identifier00888867121102
UDI-Public00888867121102
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLABRALTAPE, WHITE/BLACK 1.5MM
Device Catalogue NumberAR-7276T
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2019
Initial Report FDA Received Date03/01/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;